DOI QR코드

DOI QR Code

HILBERT'S THEOREM 90 FOR NON-COMPACT GROUPS

  • Rovinsky, Marat (National Research University Higher School of Economics AG Laboratory)
  • Received : 2016.09.13
  • Accepted : 2016.12.26
  • Published : 2017.09.30

Abstract

Let K be a field and G be a group of its automorphisms. It follows from Speiser's generalization of Hilbert's Theorem 90, [10] that any K-semilinear representation of the group G is isomorphic to a direct sum of copies of K, if G is finite. In this note three examples of pairs (K, G) are presented such that certain irreducible K-semilinear representations of G admit a simple description: (i) with precompact G, (ii) K is a field of rational functions and G permutes the variables, (iii) K is a universal domain over field of characteristic zero and G its automorphism group. The example (iii) is new and it generalizes the principal result of [7].

Acknowledgement

Supported by : RSF

References

  1. A. Borel and J. Tits, Homomorphismes "abstraits" de groupes algebriques simples, Ann. of Math. (2) 97 (1973), 499-571. https://doi.org/10.2307/1970833
  2. D. B. A. Epstein, Natural vector bundles, Category Theory, Homology Theory and their Applications, III (Battelle Institute Conference, Seattle, Wash., 1968, Vol. Three) pp. 171-195 Springer, Berlin, 1969.
  3. D. B. A. Epstein and M. Kneser, Functors between categories of vector spaces, in Category Theory, Homology Theory and their Applications, III (Battelle Institute Conference, Seattle, Wash., 1968, Vol. Three) pp. 154-170 Springer, Berlin, 1969.
  4. M. Kashiwara, Invariant Sheaves, Publ. Res. Inst. Math. Sci. 36 (2000), no. 4, 491-509. https://doi.org/10.2977/prims/1195142871
  5. L. Lifschitz and A. Rapinchuk, On abstract homomorphisms of Chevalley groups with nonreductive image. I, J. Algebra 242 (2001), no. 1, 374-399. https://doi.org/10.1006/jabr.2001.8795
  6. M. Rovinsky, Semilinear representations of PGL, Selecta Math. New Ser. 11 (2005), no. 3-4, 491-522.
  7. M. Rovinsky, Admissible semilinear representations, J. Reine Angew. Math. 604 (2007), 159-186.
  8. M. Rovinsky, An analogue of Hilbert's Theorem 90 for infinite symmetric groups, arXiv: 15038.02267v5.
  9. M. Rovinsky, Stable birational invariants with Galois descent and differential forms, Moscow Math. J. 15 (2015), no. 4, 777-803.
  10. A. Speiser, Zahlentheoretische Satze aus der Gruppentheorie, Math. Z. 5 (1919), no. 1-2, 1-6. https://doi.org/10.1007/BF01203150